Kansas, 2006Hail and Damaging Winds in Kansas, June 21, 2006
June 21, 2006 · NWS DDC · 64 events in 16 counties and zones
37 hail, 27 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 64
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 21, 12:50 PM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 21, 12:50 PM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
150 PM CDT WED JUN 21 2006
.DISCUSSION...
DAYS 1-2...
MAIN QUESTION THIS CYCLE WILL BE CONVECTION.
THE DIAGNOSTICS SHOW THE POLAR FRONT BAROCLINIC ZONE SLOWLY SINKING
SOUTH INTO KANSAS WITH A WARM AIR LOW/LEE TROUGH COMBINATION OVER
WEST KANSAS EXTENDING SOUTH WEST ACROSS THE PANHANDLES. FROM DODGE
CITY EAST AND SOUTH SURFACE DEWPOINTS ARE IN THE MID 60S F AND H8
DEWPOINTS IN THE TEENS C SO PLENTY OF REASONABLY DEEP MOISTURE IS
AVAILABLE. THE SHORT FUSE COMPOSITE IS IDENTIFYING THE BEST
INSTABILITY COINCIDENT WITH THE GREATEST INSTABILITY ALONG THE
SURFACE TROF FROM LIBERAL NORTHEAST THROUGH HAYS. EXPECT CONVECTION
TO INITIATE ALONG THE TROUGH IN THE NEXT FEW HOURS.
MEANWHILE, CONVECTION HAD ALREADY BEGUN OVER THE EAST SLOPES OF THE
ROCKIES IN COLORADO IN THE VICINITY OF THE POLAR FRONT AND EXPECT
THIS AREA TO BECOME MULTICELLULAR IN MODE AND TRACK EAST ACROSS THE
FORECAST AREA AND ALONG THE SOUTHWARD MOVING FRONT LATER TONIGHT.
IN BOTH CASES ABOVE, THE ENVIRONMENT SHOULD BE SUFFICIENT TO PRODUCE
SOME LARGE HAIL AND DAMAGING WINDS. STORMS WHICH INTERSECT THE
TONGUE OF DEEP MOISTURE FROM WESTERN OKLAHOMA NORTH TO BETWEEN DODGE
CITY AND PRATT COULD TURN SEVERE EARLY WHILE THE COLORADO STORMS
WONT REACH THE AREA UNTIL MIDNIGHT OR LATER. HAVE INCREASED POPS AS
MUCH AS I COULD FOR THIS SITUATION IN KEEPING WITH MY NEIGHBORS
FORECASTS.
MOST OF THE LATE NIGHT CONVECTION WILL CLEAR THE FORECAST AREA TO
THE EAST BY MID MORNING WITH THE SURFACE FRONT FORCED JUST SOUTH OF
THE FORECAST AREA. THIS WILL ALLOW ANOTHER ROUND OF MOUNTAIN
ENHANCED CONVECTION IN FAR SOUTH COLORADO AND NORTHEAST NEW MEXICO
TOMORROW NIGHT WHICH SHOULD TRACK EASTWARD ALONG THE FRONT AND
MOSTLY SOUTH OF THE FORECAST AREA.
MADE FEW OTHER ADJUSTMENTS TO THE GOING GRIDS.
DAYS 3-7...
UNTIL EARLY NEXT WEEK MODELS SHOWING REASONABLY GOOD AGREEMENT WITH
THE LARGE SCALE PATTERN. HTS RISING OVER THE WRN CONUS AND CANADA AS
SEVERAL WAVES ROTATING AROUND THIS RIDGE DOWN THE NW FLOW OVER THE
NORTHERN PLAINS. EACH BRINGING WITH IT COOLER AIR INTO THE CNTL/ERN
CONUS. MODELS DO BEGIN TO STRUGGLE WITH WHAT TO DO WITH THE GULF OF
ALASKA LOW/WEST COAST TROF DEVELOPMENT NEXT WEEK. THE GENERAL TREND
HOWEVER IS TO SHIFT OUR WEST COAST RIDGE EASTWARD AND DEVELOP AN
UPPER TROF OVER THE ERN PACIFIC/WEST COAST. EVEN WITH THE DETAILS
THAT FAR OUT UNCLEAR AS THE UPPER RIDGE STARTS TO SHIFTS EASTWARD
TEMPS SHOULD BEGIN TO REBOUND BY THE 8 TO 10 DAY TIME FRAME. ALSO AS
THIS SYSTEM SHIFTS EASTWARD A NW FLOW BECOMES MORE NORTHERLY WHICH
SHOULD REDUCE OUR CHANCES FOR PCPN DURING THE WORK WEEK.
AS FOR THE WEEKEND...WILL RETAIN NIGHTTIME PCPN CHANCES. SUNDAY MAY
BE A MORE FAVORABLE TIME THAN SATURDAY BUT GIVEN NW FLOW UNABLE TO
COMPLETELY RULE OUT SMALL POPS SAT NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DDC 70 82 65 85 / 70 20 20 0
GCK 67 82 64 84 / 80 10 20 0
EHA 63 87 64 86 / 50 40 60 0
LBL 68 85 66 87 / 70 30 70 0
HYS 69 82 65 86 / 80 60 20 0
P28 71 88 68 88 / 60 70 20 0
&&
.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
FN08/18
JOHNSON/BURGERT
Hazardous weather outlook, Jun 21, 12:14 PM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
114 PM CDT WED JUN 21 2006
KSZ030-031-043>046-061>066-074>081-084>090-221000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-
RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
114 PM CDT (1214 PM MDT) WED JUN 21 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TONIGHT AND A FEW OF THEM COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. RAINFALL WITH THE STORMS WILL
BE VERY HEAVY AT TIMES SO SOME LOCAL FLOODING IS ALSO POSSIBLE.
INITIALLY STORMS ARE EXPECTED TO DEVELOP IN THE LATE AFTERNOON ALONG
A WIND SHIFT LINE WHICH EXTENDS FROM ABOUT ULYSSES NORTHEAST
THROUGH HAYS. A TONGUE OF INSTABILITY IS AVAILABLE TO THESE STORMS
FROM AROUND THE DODGE CITY AREA EASTWARD SO THAT AREA IS FAVORABLE
FOR A FEW SEVERE THUNDERSTORMS BY EARLY EVENING. THESE STORMS SHOULD
DIMINISH OR MOVE OFF BY MIDNIGHT.
ADDITIONALLY, STORMS ALREADY DEVELOPING OVER THE COLORADO MOUNTAINS
WILL WORK EASTWARD ACROSS THE HIGH PLAINS TONIGHT ARRIVING AT THE
KANSAS BORDER AROUND MIDNIGHT. THESE STORMS WILL BE MULTICELLULAR
IN NATURE AND ALSO CAPABLE OF PRODUCING SOME LARGE HAIL, DAMAGING
WINDS AND FLOODING FROM TORRENTIAL RAINS. THEY WILL MOVE EASTWARD
ACROSS SOUTHWEST KANSAS THROUGH THE REMAINDER OF THE NIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS AGAIN THURSDAY
NIGHT...AND THEN AGAIN SATURDAY NIGHT. AT THIS TIME...IT DOES NOT
APPEAR THESE STORMS WILL BE SEVERE...BUT SMALL HAIL AND STRONG WINDS
CAN BE EXPECTED WITH ANY SUMMERTIME THUNDERSTORM.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED TONIGHT ACROSS ALL AREAS OF SOUTHWEST KANSAS.
JOHNSON
Hail, Meade
- When
- June 21, 4:35 PM CST
- Where
- Meade County, 11 mi NE of Meade
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.400, -100.183
Hail, Meade
- When
- June 21, 4:41 PM CST
- Where
- Meade County, 6 mi SW of Meade
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.217, -100.417
Hail, Meade
- When
- June 21, 4:45 PM CST
- Where
- Meade County, 6 mi SSW of Meade
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.200, -100.383
Hail, Meade
- When
- June 21, 5:26 PM CST
- Where
- Meade County, 2 mi W of Fowler
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.383, -100.233
Hail, Meade
- When
- June 21, 5:35 PM CST
- Where
- Meade County, 10 mi N of Meade
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.433, -100.333
Hail, Ford
- When
- June 21, 5:45 PM CST
- Where
- Ford County, 17 mi SW of Dodge City
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.583, -100.233
Hail, Pawnee
- When
- June 21, 5:55 PM CST
- Where
- Pawnee County, 7 mi E of Larned
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.183, -98.967
Hail, Gray
- When
- June 21, 5:55 PM CST
- Where
- Gray County, 6 mi E of Montezuma
- Measured
- 1.25 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.600, -100.333
Hail, Gray
- When
- June 21, 5:56 PM CST
- Where
- Gray County, 6 mi E of Montezuma
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.600, -100.333
Hail, Pawnee
- When
- June 21, 6:00 PM CST
- Where
- Pawnee County, 8 mi E of Larned
- Measured
- 1.75 in hail
- Reported by
- AIRPLANE PILOT
- Coordinates
- 38.183, -98.950
Hail, Ford
- When
- June 21, 6:03 PM CST
- Where
- Ford County, 16 mi W of Bloom
- Measured
- 2.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.483, -100.200
Hail, Gray
- When
- June 21, 6:06 PM CST
- Where
- Gray County, 5 mi S of Ensign
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.583, -100.233
Hail, Ford
- When
- June 21, 6:09 PM CST
- Where
- Ford County, 3 mi S of Dodge City
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.700, -100.017
Hail, Gray
- When
- June 21, 6:10 PM CST
- Where
- Gray County, 6 mi WNW of Montezuma
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.633, -100.550
Hail, Ford
- When
- June 21, 6:10 PM CST
- Where
- Ford County, 1 mi SW of Dodge City
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.733, -100.033
Hail, Ford
- When
- June 21, 6:13 PM CST
- Where
- Ford County, 1 mi SSW of Dodge City
- Measured
- 1.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.733, -100.017
Hail, Ford
- When
- June 21, 6:15 PM CST
- Where
- Ford County, 3 mi NW of Dodge City
- Measured
- 1.5 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.783, -100.050
Thunderstorm Wind, Hamilton
- When
- June 21, 6:15 PM CST
- Where
- Hamilton County, 19 mi SW of Syracuse
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.783, -102.000
Hail, Ford
- When
- June 21, 6:18 PM CST
- Where
- Ford County, 1 mi SSW of Dodge City
- Measured
- 1.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.733, -100.017
Hail, Ford
- When
- June 21, 6:19 PM CST
- Where
- Ford County, Dodge City
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.750, -100.017
Hail, Gray
- When
- June 21, 6:20 PM CST
- Where
- Gray County, 6 mi W of Montezuma
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.600, -100.567
Hail, Ford
- When
- June 21, 6:21 PM CST
- Where
- Ford County, Dodge City Arpt
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.767, -99.967
Hail, Gray
- When
- June 21, 6:23 PM CST
- Where
- Gray County, 7 mi NE of Copeland
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.600, -100.550
Also reported 50 to 60 mph winds with the hail.
Thunderstorm Wind, Ford
- When
- June 21, 6:25 PM CST
- Where
- Ford County, 1 mi SSW of Dodge City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.733, -100.017
Hail, Ford
- When
- June 21, 6:25 PM CST
- Where
- Ford County, 1 mi SSW of Dodge City
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.733, -100.017
Thunderstorm Wind, Stanton
- When
- June 21, 6:30 PM CST
- Where
- Stanton County, 6 mi NW of Manter
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.583, -101.967
Large tree branches blown down.
Thunderstorm Wind, Stanton
- When
- June 21, 6:34 PM CST
- Where
- Stanton County, Johnson
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 37.567, -101.750
Measured at the KSNW-TV weather lab at the Johnson middle school.
Thunderstorm Wind, Stanton
- When
- June 21, 6:45 PM CST
- Where
- Stanton County, 17 mi NW of Johnson
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.733, -101.967
Hail, Edwards
- When
- June 21, 6:45 PM CST
- Where
- Edwards County, 4 mi NE of Offerle
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.917, -99.500
Thunderstorm Wind, Ford
- When
- June 21, 6:52 PM CST
- Where
- Ford County, Spearville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.850, -99.750
Thunderstorm Wind, Hamilton
- When
- June 21, 7:00 PM CST
- Where
- Hamilton County, 15 mi SE of Syracuse
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.833, -101.550
Hail, Gray
- When
- June 21, 7:03 PM CST
- Where
- Gray County, Ingalls
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.833, -100.450
Thunderstorm Wind, Grant
- When
- June 21, 7:05 PM CST
- Where
- Grant County, 9 mi S of Ulysses
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.450, -101.367
A garage was destroyed by the high wind.
Hail, Morton
- When
- June 21, 7:06 PM CST
- Where
- Morton County, Rolla
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.117, -101.633
Thunderstorm Wind, Kearny
- When
- June 21, 7:15 PM CST
- Where
- Kearny County, 16 mi SW of Lakin
- Measured
- 88 kt (101 mph) measured gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.783, -101.450
This report was relayed by law enforcement.
Thunderstorm Wind, Grant
- When
- June 21, 7:15 PM CST
- Where
- Grant County, 5 mi W of Ulysses
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.583, -101.450
Thunderstorm Wind, Grant
- When
- June 21, 7:15 PM CST
- Where
- Grant County, Ulysses
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.583, -101.367
A roof was rolled back onto a trailer house and a large elm tree was blown down by the high wind.
Hail, Haskell
- When
- June 21, 7:15 PM CST
- Where
- Haskell County, 12 mi NNW of Sublette
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.650, -100.933
Hail, Stevens
- When
- June 21, 7:20 PM CST
- Where
- Stevens County, 2 mi W of Hugoton
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.183, -101.383
Thunderstorm Wind, Grant
- When
- June 21, 7:20 PM CST
- Where
- Grant County, 12 mi N of Hickok
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.733, -101.233
Thunderstorm Wind, Hodgeman
- When
- June 21, 7:30 PM CST
- Where
- Hodgeman County, 7 mi SSE of Hanston
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.017, -99.667
Three inch diameter tree branches blown down.
Hail, Hodgeman
- When
- June 21, 7:30 PM CST
- Where
- Hodgeman County, 7 mi SSE of Hanston
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.017, -99.667
Hail, Ford
- When
- June 21, 7:30 PM CST
- Where
- Ford County, 5 mi S of Howell
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.717, -100.183
Hail, Grant
- When
- June 21, 7:30 PM CST
- Where
- Grant County, 15 mi NE of Ulysses
- Measured
- 1.5 in hail
- Reported by
- AIRPLANE PILOT
- Coordinates
- 37.733, -101.167
Thunderstorm Wind, Kearny
- When
- June 21, 7:35 PM CST
- Where
- Kearny County, 1 mi NE of Lakin
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.967, -101.233
Thunderstorm Wind, Kearny
- When
- June 21, 7:35 PM CST
- Where
- Kearny County, Lakin
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.950, -101.250
Numerous power poles were blown down in town. One pole landed on a house and caused considerable damage.
Thunderstorm Wind, Haskell
- When
- June 21, 7:40 PM CST
- Where
- Haskell County, 12 mi NNW of Sublette
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.650, -100.933
A power pole was blown down and 3 semi trucks were blown over.
Thunderstorm Wind, Haskell
- When
- June 21, 7:45 PM CST
- Where
- Haskell County, 6 mi ESE of Sublette
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.450, -100.750
Thunderstorm Wind, Edwards
- When
- June 21, 7:45 PM CST
- Where
- Edwards County, 3 mi N of Offerle
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.933, -99.550
A three sided shed was blown down.
Thunderstorm Wind, Edwards
- When
- June 21, 7:50 PM CST
- Where
- Edwards County, Kinsley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.917, -99.417
Hail, Rush
- When
- June 21, 8:00 PM CST
- Where
- Rush County, 4 mi S of Rush Center
- Measured
- 1.5 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.417, -99.300
Thunderstorm Wind, Pawnee
- When
- June 21, 8:00 PM CST
- Where
- Pawnee County, 7 mi S of Larned
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.083, -99.100
Thunderstorm Wind, Pawnee
- When
- June 21, 8:00 PM CST
- Where
- Pawnee County, 6 mi NE of Sanford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.250, -99.233
Hail, Pawnee
- When
- June 21, 8:00 PM CST
- Where
- Pawnee County, 5 mi NNW of Larned
- Measured
- 1.25 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.250, -99.133
Thunderstorm Wind, Finney
- When
- June 21, 8:01 PM CST
- Where
- Finney County, Garden City
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.967, -100.867
Three inch diameter tree branches were blown down.
Thunderstorm Wind, Gray
- When
- June 21, 8:09 PM CST
- Where
- Gray County, Copeland
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.533, -100.633
Thunderstorm Wind, Gray
- When
- June 21, 8:15 PM CST
- Where
- Gray County, Montezuma
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 37.600, -100.450
Reported by the KSNW-TV weatherlab at teh South Gray High School.
Thunderstorm Wind, Gray
- When
- June 21, 8:20 PM CST
- Where
- Gray County, Montezuma
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 37.600, -100.450
The roof was torn off the end of the old grade school. Numerous tree limbs were blown down across town.
Hail, Kearny
- When
- June 21, 8:25 PM CST
- Where
- Kearny County, 14 mi N of Deerfield
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.183, -101.133
Thunderstorm Wind, Gray
- When
- June 21, 8:27 PM CST
- Where
- Gray County, Cimarron
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.800, -100.350
Thunderstorm Wind, Finney
- When
- June 21, 8:30 PM CST
- Where
- Finney County, 17 mi N of Holcomb
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.233, -100.983
Numerous shingles were blown off.
Hail, Rush
- When
- June 21, 8:30 PM CST
- Where
- Rush County, Liebenthal
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.650, -99.317
Hail, Rush
- When
- June 21, 8:45 PM CST
- Where
- Rush County, 2 mi E of Loretta
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.650, -99.150
Hail, Ellis
- When
- June 21, 9:10 PM CST
- Where
- Ellis County, 1 mi SE of Walker
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.850, -99.050
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Ohio, June 21 to 22, 20061 death · 1 injured · $6.4 million · F2 · 57 events
- Flash Flooding and Flooding in Ohio, June 21 to 23, 20061 death · $199 million · 24 events
- Tornado in Florida, June 21, 20063 injured · $500,000 · F2 · 1 event
- Lightning Strike in Colorado, June 21, 20061 death · 1 event
- Hail and Damaging Winds in Ohio, June 21, 2006$2.3 million · 1.75 in hail · 26 events
- Tornadoes and Hail in Oklahoma, June 21, 2006$792,000 · F1 · 11 events
- Hail and Damaging Winds in Michigan, June 21, 20061 injured · $533,000 · 1.75 in hail · 35 events
- Hail and Damaging Winds in Nebraska, June 21, 2006$865,000 · 3 in hail · 9 events
- Hail and Damaging Winds in Wisconsin, June 21, 2006$240,000 · 65 kt wind · 33 events
- Hail and Damaging Winds in Indiana, June 21, 2006$150,000 · 2 in hail · 27 events
- High Wind in Texas, June 21, 2006$320,000 · 63 kt wind · 2 events
- Flash Flooding in Michigan, June 21, 2006$200,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5516810, 5516811, 5516812, 5516813, 5516814, 5516815, 5516816, 5516817, 5516818, 5516819, 5516820, 5516821, 5516822, 5516823, 5516916, 5516917, 5516918, 5516919, 5516920, 5516921, 5516922, 5516923, 5516924, 5516925, 5516926, 5516927, 5516928, 5516929, 5516930, 5516931, 5516932, 5516933, 5516934, 5516935, 5516936, 5516937, 5516938, 5516939, 5516940, 5516941, and more.